# SDR 9904899753

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 292617EA1
- Condition: Shorted
- Location: Cockpit
- Part time: 25,654 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW OBSERVED SMOKE COMING FROM OXYGEN REGULATOR IN COCKPIT.  CREW DECLARED A RED EMERGENCY AND FLIGHT WAS RETURNED TO FSD.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OXYGEN LIGHT PLATE SHORTED OUT.  REPLACED OBSERVER'S OXYGEN REGULATOR, OPERATIONAL CHECK NORMAL.
